# SDR DALA2016060804458

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 45,781 hours, 22,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED PATH LIGHTS INOPERATIVE AT ROW 22D-33D.  MAINTENANCE REPLACED FUSE IN AFT RT POWER SUPPLY IAW AMM 33-51-06.  OPS CHECK GOOD.
